Thread: Letro and Joint Pain
02-15-2005, 06:00 PM #1New Member
- Join Date
- Feb 2005
Letro and Joint Pain
I'm on week six of my 14 wk cycle. 600mg Test cyp and 400mg Eq per week. I ran Dbol at 40mg ed for the first 4 wks. I was running nolva at 25mg eod but after a couple of weeks had passed in my cycle I decided to throw in letro at 1.25mg eod. At the same time I started using Andractim cream (andractim is transdermal DHT) on my chest to get rid of a little gyno I've had for too long. The problem I had was with my joints. Less than a week after I started the Andractim and letro, my shoulders felt like somebody took an aluminum bat to them. My question is, has letro ever caused any of you to have joint pain. I stopped the andractim cream and the letro a week ago (still running the nolva) and my shoulder pain is almost gone. If it isn't the letro, I was thinking that the Andractim may have been the problem. Maybe because it is DHT it would be causing the same kind of problems as Winstrol . Any help would be appreciated.
02-15-2005, 06:03 PM #2
02-15-2005, 06:57 PM #3
im using letro at as well and my shoulders hurt so bad , all my joints are extremely stiff and sore , but shoulders are the main ones , idont know if its me lifting allot harder or somethign els that could contribute to it . if anyone has related problems plz post
02-15-2005, 10:45 PM #4Junior Member
- Join Date
- Dec 2004
- on top of your sister
What is andractin? ...never heard of it? does it work with full blown gyno?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)